CR-manifolds of Codimension Two of Parabolic Type

Author(s)
Schmalz, Gerd
Ežov, Vladimir Vladimirovitch
Spiro, Andrea
Publication Date
2008
Abstract
For CR-manifolds in ℂ⁴ with the Levi form at the origin of parabolic type we construct an analogue of the Chern-Moser normal form for Levi non-degenerate hypersurfaces. The group of transformations which map a given CR manifold of parabolic type into a normal form is shown to be isomorphic with the isotropy group of the osculating parabolic quadric at the origin.
Citation
Indiana University Mathematics Journal, 57(1), p. 309-342
ISSN
1943-5258
0022-2518
1943-5266
Link
Publisher
Indiana University, Department of Mathematics
Title
CR-manifolds of Codimension Two of Parabolic Type
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink